Lucia from Spain

spainLUCIA MARTI

Age when she was vaccinated: 15 years old

City, community and postal code:  Javea (Allicante) 03730 Spain.

Symptoms: fainting, stifling sensation, anguishes (on the following day after vaccination, but we did not give importance to it) Urticaria on legs, thighs, pubis area (rash like hives).  The hair began to become rough and to fall out.  The skin began to become dry. Then, nummular excema, seborrheic dermatitis, trembling hands, respiratory fatigue problems, heat sensation in all the body have been experienced – cramps in feet and hands. – cramps in legs and swelling in wrists, knees, feet, diminishment of visual sharpness (loss of vision in left eye and annoyances in the right eye) began in the evening, on the following day she had recovered the vision. – Migraines, allergies (nickel), strange noises in the heart, palpitations, dyspnea (shortness of breath), irritability. One day she got up in the morning with her mouth twisted towards the right side (it lasted for hours).  At this moment she does not take any medication, because the doctor has realised that the medicines make her worse. Tests to discard lupus, pruritus and vasculitis have been carried out (because the girl bruises easily). She has been diagnosed with Mononucleosis (Epstein-Barr virus) – they had to give medication to her for this condition).  Warts appeared on her elbows and hands and the doctor took her off her medication and these warts disappeared.  It was like she had become allergic to all the medicines.  An appointment is being made for Lucia to see a neurologist.

She had a reaction with the first shot: itch in eyes, swollen eyes, swollen mouth, difficulty with language etc…  She began to feel tired, once she became dizzy. She no longer can do sport. She was a bright student and began having problems with concentration and learning. Lucia was having problems with sleeping, and there were strange noises when she was breathing, sleepwalking, and on occasion there were strange actions like taking to falling asleep on the carpet.  She has many moments of confusion. At the moment she is no longer allergic to NICKEL (this is a very rare thing because it is not normal for allergies to come and go). Now she has digestive problems and she is having a gluten free diet daily.  The palms of the hands are coloured pink and they are very hot. From the first moment after the vaccination she felt joint pain and headaches as well as having broken nails, which do not grow. She also suffers from bleeding gums and toothaches. For the past 18 months, she has been attending the doctor, emergency unit at the hospital and specialists and this was just after a single shot of Gardasil.

Diagnosis:  Diabetes, Encefalea (headache). Loss of sight in her left eye, next day she could see, but had blurred eyesight in her right eye.  Also has arterial tension.

Not incapacitated

Visits to Emergency Doors: to the doctor more than 40 times and emergency doors of Denia Hospital.

Dates of vaccination: 22nd July 2008 with Gardasil. Batch: NG39340

Not recovered.

HPV Vaccine has changed my life

Ever since I had the Gardasil vaccination my life has changed so much and is so different to what I was like previously as now I cannot do half of the things I did before. In July 2008, after receiving the vaccine I began to have diseases I had never had before and symptoms that I do not know from where they came. One day my hair started to fall out, according to the doctors this vaccine has given me a seborrheic dermatitis and I have been tested for allergies which shows that I am allergic to nickel (heavy metals).

From that moment to the present day I have had to go to emergency doors several times because I do not feel well and I always have headaches, joint pains, attacks of anxiety, difficulties in breathing, alterations in the temperature of my body (that is to say, that I always feel hot although it is cold). It is very hard for me to write since my hands are swollen. I have also experienced problems with my eyesight. I sometimes lose my sight and everything is blurred. In conclusion my life is not like it was before since now I must always take medicines when I am not well, but they all give me adverse effects, and as a result I do not take anything at all because I become worse. What is more I have to follow a special diet and I cannot now eat things that I like.

Speak Your Mind

*

*